# SDR CALA0101003

- Difficulty date: November 14, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 48,440 hours, 21,977 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A THREE INCH CRACK RUNNING PAST STOP DRILL IN C-1 DOOR INTERIOR SKIN DOUBLER.  A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5230-01637.
